# SDR CALA2009011900047

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C307776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR BEAR STRAP HAS A CRACK INDICATION AT HOLE BELOW UPPER DOOR HINGE CUTOUT.  REPAIR WAS ACCOMPLISHED PER EC/RA 5331-01440.
